# SDR SWIA202511260705

- Difficulty date: July 5, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL FRAME SECTION AT FS969 BETWEEN STGR19R AND STRG24R FOUND MULTIPLES SPOTS OF CORROSION ON FRAME.  (C-CHECK)  COMPLIED WITH REPAIR FOR CORROSION DAMAGE ON LOWER FRAME FS969.00 BETWEEN STR20R-STR25R. REF REO 690-53-51-487 REV -- DATED: 2025-07-28. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY. LEAK CHECK GOOD.
